# SDR WX0A071441

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 991848023
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SURFACE DENTED AT STA XHR 70.5 DENT MEASURES .066 IN DEPTH AND 1.6" IN LENGTH.  HFEC INSPECTED DENT AREA.  NO CRACKS NOTED.  FABRICATED DOUBLER, LOCATED, DRILLED AND INSTALLED.  ONE TIME CALCULATION METHOD FOR BALANCE - FOUND IN LIMITS.
